Thank you for this interesting question. In order to provide safe and accurate recommendations, I would need to know the full details of your medical history, including a complete list of your medications and supplements. Only after having this information could I make an accurate recommendation. Therefore, I encourage you to contact a primary care physician
to discuss this issue.
Azithromycin is an antibiotics that inhibits protein synthesis by bacteria. It has several known side effects. Importantly, particularly in patients with a history of cardiac disease, it increases the risk of sudden death likely through QTc prolongation and arrhythmia.
Over the counter supplements are not regulated by the FDA in the same manner as medications. Many supplements contain substances other than those advertised, and there have been several instances of supplements leading to severe organ dysfunction or death. Of particular concern is potential interaction between prescription medications and supplements. This could be life threatening depending on your other medications and medical conditions. The side effects of azithromycin could potentially be even more pronounced if there is a dangerous interaction with the supplements or other non-advertised substances in the supplements. Therefore, I strongly encourage you to schedule an appointment with a primary care physician to discuss this.